Healthy weight loss pills are no good for your health.
Can we say side effects?
If you start taking any type of pill to lose weight, whether they are labelled healthy, natural or clinically proven, expect to have some side effects.
They may be mild.
Diarrhoea, gas, flatulence, oily stools, dizziness, dry mouth and insomnia.
But they may be more severe, even life threatening.
It is not uncommon for people taking weight loss pills to report to their doctor, or even A & E, suffering from heart complainants and kidney distress.
But more worryingly there have been several reports of deaths supposedly linked to weight loss pills.
It was reported that the tablets contained a highly toxic substance that has a similar structure to TNT. It literally raised metabolisms to explosive levels by raising body temperature to, what most have reported as, uncomfortable levels.
Now you may be lucky and not suffer anything 'significant' in terms of side effects. But you might be unlucky and have a severe, even fatal, reaction to them.
Either way, my question to you would be 'Is it worth it?'